# SDR 7AHR548B2601

- Difficulty date: June 30, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Chafed
- Location: Bs 1401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1401, AFT STAIRWAY INBD OF LT HEAT EXCHANGER THE WALKWAY STRUCTURE IS CHAFED. REMOVED UPPER SECTION OF FRAME IAW SRM 51-70-5.  FABRICATED REPAIR AND INSTALLED IAW SRM 51-310-3, 51-70-5, 51-30-2 & 51-30-5.
